Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Metric transforms and the hyperbolic four-point property

Authors: Joseph E. Valentine and Stanley G. Wayment
Journal: Proc. Amer. Math. Soc. 31 (1972), 232-234
MathSciNet review: 0290254
Full-text PDF

Abstract | References | Additional Information

Abstract: The purpose of this paper is to show that any metric space is homeomorphic to a metric space with each quadruple of its points congruently imbeddable in three-dimensional hyperbolic space.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Cayley-Menger determinant, euclidean four-point property, hyperbolic four-point property, metric transform
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society